# SDR 08FDEA01301

- Difficulty date: April 4, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 53FX939136
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT, BS 1166 - 1177, RBL 45, UPPER SURFACE HAS CORROSION AND VERTICAL FLANGE IS GOUGED.  REMOVAL AND INSTALLATION OF FLOOR SUPPORT BETWEEN STA 1166 - 1177/RBL 45 IS ON SNRM NR N00493/JPF LINE ITEM NR 178 AND 179.  FABRICATED FLOOR SUPPORT AND FLOOR SUPPORT FILLERS, LOCATED HOLES, TREATED AND PRIMED ALL PARTS.  REFERENCE FED EX DRAWING 53FX939/ITEM NR -136, -38 AND -40.  CLASSIFIED AS A MINOR REPAIR.
